# SDR CA060830003

- Difficulty date: August 29, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,490 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Part number: 486597
- Condition: Sheared
- Location: Rt Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AND FLAP EXTENSION TO 5 DEGREES CREW NOTICED AIRCRAFT ROLL TO THE RT AND OBSERVED THAT THE RT FLAP HAD NOT EXTENDED. THE LANDING WAS UNEVENTFUL. MAINTENANCE INVESTIGATION REVEALED THE RT FLAP DRIVE CABLE SPLINES AT THE MOTOR END WERE WORN AWAY. THE RT FLAP DRIVE CABLE ASSY WAS REPLACED AND OPERATION CHECKED NORMAL. (TC NR 20060830003)
